Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Characterizations of the continuous images of the pseudo-arc


Author: Lawrence Fearnley
Journal: Trans. Amer. Math. Soc. 111 (1964), 380-399
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9947-1964-0163293-7
MathSciNet review: 0163293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729-742. MR 0027144 (10:261a)
  • [2] -, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43-51. MR 0043451 (13:265b)
  • [3] -, The pseudo-arc, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, Wis., 1955, Amer. Math. Soc., Providence, R. I., 70-73.
  • [4] M. K. Fort, Jr., Images of plane continua, Amer. J. Math. 81 (1959), 541-546. MR 0106441 (21:5173)
  • [5] H. Hahn, Mengentheoretische Characterisierung der Stetige Kurven, Sitzungsberichte Akademie der Wissenschaften Vienna 123 (1914), 2433.
  • [6] F. B. Jones, Concerning aposyndetic and non-aposyndetic continua, Bull. Amer. Math. Soc. 58 (1942), 137-151. MR 0048797 (14:71b)
  • [7] B. Knaster, Un continu dont tout sous-continu est indécomposables, Fund. Math. 3 (1922), 247-286.
  • [8] S. Mazurkiewicz, Sur les lignes de Jordan, Fund. Math. 1 (1920), 166-209.
  • [9] J. Mioduszewski, Functional conception of snake-like continua, Fund. Math. 51 (1962), 179-189. MR 0144313 (26:1859)
  • [10] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. 63 (1948), 581-594. MR 0025733 (10:56i)
  • [11] Z. Waraszkiewicz, Sur quelques invariants des transformations continues, Fund. Math. 23 (1934), 172-189.
  • [12] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, Amer. Math. Soc., Providence, R.I., 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163293-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society